# SDR SWAA2022090850893

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N8772M
- Make and model: Boeing 737-8
- Aircraft serial: 67515
- Aircraft time: 70 hours, 43 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGA PHONE INOP / [01] RR?D MEGAPHONE BATT IAW AMM 25-64-00
